# SDR IPXA2022080384864

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 30,386 hours, 20,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/AWHILE TAKING THE RUNWAY FOR DEPARTURE WE HAD A BURNING SMELL IN COCPIT. TURNED OF LIGHT & SMELL DISAPATED. BLOCK TURN BACK. RUNWAY TAXI LIGHTS.R&R R RUNWAY TURNOFF LIGHT TRANSFORMER (T138) PER MM33-42-05-004-001 AS A PRECAUTION. R&R LIGHTING CONTROL PANEL (M10056) OPS CHECKS NORMAL PER MM 33-42-00-501. A/C OK FOR CONTINUED SERVICE.
